| Model Number |
ZLB00 |
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported zlb00 14.0 diopter intraocular lens (iol) model was implanted in the patient¿s ocular dexter (right eye) on (b)(6) 2018.The lens was explanted (b)(6) 2018 due to complaint of unexpected post-op refraction.There was no incision enlargement was required.It was reported patient has recovered.No additional information was provided to johnson & johnson surgical vision, inc.
Additional Manufacturer Narrative
Device available for evaluation: yes.Returned to manufacturer on: 12/7/2018.Device returned to manufacturer: yes.The return sample was received.Visual inspection with the unaided eye shows the product is cut in pieces.Considering the condition of the lens additional analysis is not possible; therefore, the complaint issue reported was not verified.The manufacturing records for the product were reviewed.The product was manufactured and released according to specification.The directions for use (dfu) were reviewed.The dfu adequately provides instructions, precautions, and warnings for the proper use and handling of the product.A search of complaints revealed no additional investigation requests have been received for this production order number.As a result of the investigation there is no indication of a quality product deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.